# SDR SWAA2015011535793

- Difficulty date: December 23, 2014
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 56,305 hours, 33,053 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM FWD SEAT TRACK CRACKED AT BS 727B+1, LBL 24.75.  REPAIRED SEAT TRACK IAW EA.
